Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 90, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 6:29 PM EDT for 7 counties in New Jersey. It was in force for 99 min.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 6:29 PM EDT (22:29 UTC)
- Expired
- Jul 28, 2012, 8:08 PM EDT
- In force
- 99 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
977 WGUS81 KPHI 282229 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 629 PM EDT SAT JUL 28 2012 NJC001-005-007-009-011-015-033-290130- /O.NEW.KPHI.FA.Y.0090.120728T2229Z-120729T0130Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-CAPE MAY NJ-ATLANTIC NJ- SALEM NJ-CUMBERLAND NJ- 629 PM EDT SAT JUL 28 2012 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD ADVISORY FOR... EASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY... SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY... SOUTHERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY... NORTH CENTRAL CAPE MAY COUNTY IN SOUTHERN NEW JERSEY... ATLANTIC COUNTY IN SOUTHERN NEW JERSEY... SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY... NORTHERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 930 PM EDT * AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM AROUND MARLTON TO WILLIAMSTOWN TO BRIDGETON. THEY WERE MOVING TO THE EAST. RAINFALL AMOUNTS OF AN INCH OR TWO ARE POSSIBLE IN A SHORT AMOUNT OF TIME. THE HEAVY RAIN WILL CAUSE ROADWAY FLOODING, AS WELL AS FLOODING OF SMALL STREAMS AND AREAS OF POOR DRAINAGE. LAT...LON 3970 7439 3921 7475 3939 7525 3992 7493 $$ IOVINO
1 follow-up statement
550 WGUS81 KPHI 290008 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 808 PM EDT SAT JUL 28 2012 NJC001-005-007-009-011-015-033-290017- /O.CAN.KPHI.FA.Y.0090.000000T0000Z-120729T0130Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-CAPE MAY NJ-ATLANTIC NJ- SALEM NJ-CUMBERLAND NJ- 808 PM EDT SAT JUL 28 2012 ...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHERN CUMBERLAND... SOUTHEASTERN SALEM...ATLANTIC...NORTH CENTRAL CAPE MAY...SOUTHERN BURLINGTON...SOUTHEASTERN GLOUCESTER AND EASTERN CAMDEN COUNTIES... THE HEAVY RAIN HAS MOVED TO THE EAST OF THE ADVISORY AREA. AS A RESULT, THE FLOOD ADVISORY HAS BEEN CANCELLED. LAT...LON 3970 7439 3921 7475 3939 7525 3992 7493 $$ IOVINO
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 3:49 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 28, 3:49 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... BOUNDARIES, BOUNDARIES, EVERYWHERE. THERE ARE PLENTY OF BOUNDARIES TO BE FOUND THIS EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION. CONVECTION CONTINUES AS A SURFACE BOUNDARY MEANDERS ACROSS THE AREA. THE BOUNDARY WILL SLOWLY SAG SOUTHWARD THROUGH TONIGHT AND EVENTUALLY PUSH SOUTH OF THE AREA LATE TONIGHT. STORMS ARE DEVELOPING ALONG THE BOUNDARIES AND IN GENERAL ARE MOVING OFF TOWARDS THE EAST. MEANWHILE, A MID LEVEL TROUGH WILL PUSH EASTWARD TOWARD OUR AREA OVERNIGHT. AN IMPULSE ROTATING AROUND THE BASE OF THIS TROUGH WILL MOVE INTO THE AREA TOWARD MORNING. THIS WILL KEEP THE CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING INTO SUNDAY. MOST PLACES SHOULD SEE A LITTLE BREAK IN THE ACTION TOWARD DAYBREAK BEFORE WE SEE MORE DEVELOPMENT OCCUR. TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY. MOST PLACES WERE ABLE TO WARM UP INTO THE 80S TO LOWER 90S BUT A FEW SPOTS REMAINED COOLER DUE TO SHOWER ACTIVITY. FOR TONIGHT WE SHOULD SEE THINGS COOL OFF A BIT AND TEMPS SHOULD BE ABLE TO DROP INTO THE UPPER 60S TO LOWER 70S. MIGHT EVEN SOME TEMPS CLOSER TO 60 ACROSS THE HIGHER TERRAIN. WITH PLENTY OF LOW LEVEL MOISTURE AROUND DUE TO THE RECENT RAINFALL, FOG MAY BECOME A PROBLEM OVERNIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE REGION THIS AFTERNOON AND ARE EXPECTED TO CONTINUE THROUGH AROUND 2-4Z TONIGHT. AFTER THE CONVECTION ENDS, THERE SHOULD BE MAINLY VFR CONDITIONS WITH MVFR CONDITIONS EXPECTED AT MOST LOCATIONS. FOG WILL BE AN ISSUE OVERNIGHT WITH WINDS GOING LIGHT AND VARIABLE AND PLENTY OF LOW LEVEL MOISTURE IN PLACE. SOME LOCATIONS MAY EVEN DROP DOWN TO IFR, ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IT IN THE TAFS. SEVERAL BOUNDARIES ARE MOVING THROUGH THE AREA DUE TO THE THUNDERSTORMS. WESTERLY WINDS ARE BECOMING EASTERLY AS THESE OUTFLOW BOUNDARIES PUSH THROUGH THE TAF SITES. ONCE A BOUNDARY MOVES THROUGH, THE WINDS WILL REMAIN EASTERLY AND GENERALLY 10 KNOTS OR LESS. FOR SUNDAY, WE SEE THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS AS AN IMPULSE MOVES THROUGH THE REGION. HOWEVER, TIMING AND LOCATION ARE DIFFICULT TO PIN DOWN AND WE HAVE NOT INCLUDED THEM IN THIS TAF ISSUANCE. WINDS REMAIN EAST OR NORTHEAST AND FAIRLY LIGHT THROUGH SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...ROBERTSON/MEOLA MARINE...ROBERTSON/MEOLA RIP CURRENTS...
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-292000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 5:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT SAT JUL 28 2012
NJZ008-010-012-282300-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
558 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MORRIS AND SOMERSET
COUNTIES...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF SOMERVILLE...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR MIDDLESEX...SOCIETY HILL AROUND
615 PM...NORTH PLAINFIELD...DUNELLEN AROUND 630 PM...METUCHEN...
EDISON AROUND 645 PM...COLONIA AND ISELIN AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4054 7424 4052 7424 4048 7464 4065 7470
4075 7436 4072 7438 4067 7445 4067 7440
4061 7443 4062 7431 4060 7430 4060 7421
4056 7420
HAYESSpecial weather statement, Jul 28, 6:03 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT SAT JUL 28 2012
NJZ007-009-PAZ062-282300-
HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
603 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...NORTHAMPTON AND
WARREN COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF EASTON...MOVING NORTHEAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR PALMER HEIGHTS...OLD ORCHARD
AROUND 615 PM...FORKS...WILSON AROUND 630 PM...PHILLIPSBURG...ALPHA
AROUND 645 PM...HARMONY AND ROXBURG AROUND 700 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4070 7484 4058 7519 4061 7520 4054 7534
4056 7537 4060 7539 4061 7538 4062 7537
4066 7542 4067 7545 4071 7547 4088 7503
HAYESSpecial weather statement, Jul 28, 6:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT SAT JUL 28 2012
NJZ022-024-025-282300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
605 PM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF ATLANTIC CITY...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR LINWOOD...SOMERS POINT AROUND
615 PM...NORTHFIELD...PLEASANTVILLE AROUND 630 PM...ATLANTIC CITY...
VENTNOR CITY AROUND 645 PM AND BRIGANTINE AROUND 700 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3945 7430 3938 7440 3936 7440 3932 7450
3927 7456 3927 7466 3929 7464 3930 7475
3946 7476 3950 7439 3949 7437 3950 7431
3948 7429
HAYESSpecial weather statement, Jul 28, 6:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT SAT JUL 28 2012
MDZ012-015-019-282315-
KENT MD-QUEEN ANNE'S MD-TALBOT MD-
609 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT KENT...QUEEN ANNE'S AND TALBOT
COUNTIES...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHEAST
OF BALTIMORE TO 21 MILES NORTHWEST OF EASTON TO 20 MILES WEST OF
EASTON TO 33 MILES WEST OF EASTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR ROMANCOKE...KENT POINT AROUND 615 PM...
ROMANCOKE...CHESTER AROUND 630 PM...TILGHMAN ISLAND...TALBOT AROUND
645 PM...ROCK HALL...OVERTON AROUND 700 PM...WYE MILLS AND
CENTREVILLE AROUND 715 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3872 7626 3872 7631 3866 7634 3877 7640
3875 7635 3887 7626 3881 7621 3882 7620
3894 7624 3890 7625 3884 7638 3904 7632
3899 7627 3900 7618 3903 7625 3918 7628
3920 7600 3858 7599 3857 7604
HAYESLocal storm report, Jul 28, 6:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW FURLONG 40.30N 75.08W
07/28/2012 M0.50 INCH BUCKS PA TRAINED SPOTTER
0102 PM TSTM WND DMG WEST WINDSOR TWP 40.29N 74.64W
07/28/2012 MERCER NJ 911 CALL CENTER
TREE DOWN IN WEST WINDSOR TWP.
0110 PM LIGHTNING HAMILTON TWP 40.21N 74.70W
07/28/2012 MERCER NJ 911 CALL CENTER
LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
TWP.
0115 PM LIGHTNING HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ TRAINED SPOTTER
LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
HIGHTSTOWN.
0202 PM HAIL HACKETTSTOWN 40.85N 74.83W
07/28/2012 E0.75 INCH WARREN NJ PUBLIC
PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.
0245 PM LIGHTNING 7 SE HOPATCONG 40.86N 74.57W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING.
0305 PM LIGHTNING LAKE TELEMARK 40.96N 74.50W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
LAKE TELEMARK.
0448 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M45 MPH ANZ470 NJ NDBC BUOY
39 KT THUNDERSTORM WIND GUST AT BUOY 44009.
0515 PM TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
07/28/2012 M69 MPH ATLANTIC NJ ASOS
69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
AIRPORT.
0554 PM HAIL ELMER 39.59N 75.17W
07/28/2012 E0.75 INCH SALEM NJ PUBLIC
PENNY SIZE HAIL REPORTED IN ELMER.
&&
EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532
KLINE/HAYESSpecial weather statement, Jul 28, 6:28 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT SAT JUL 28 2012
PAZ054-055-060>062-282330-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
628 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
LEHIGHTON TO 17 MILES NORTH OF READING TO 16 MILES WEST OF READING TO
12 MILES NORTHWEST OF LANCASTER...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR WANAMAKERS...SHOEMAKERSVILLE AROUND 645
PM...NEW TRIPOLI...JORDAN VALLEY AROUND 700 PM...WEST READING...NEFFS
AROUND 715 PM...LYONS AND SHILLINGTON AROUND 730 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4059 7605 4059 7602 4065 7599 4074 7577
4078 7583 4079 7583 4093 7510 4060 7529
4037 7567 4017 7592 4029 7613 4036 7621
4037 7625
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:45 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 90 min |
| Jul 28, 11:47 AM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 28, 12:21 PM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Jul 28, 12:30 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jul 28, 12:43 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 44 min |
| Jul 28, 12:47 PM EDT | Special Weather Statement | PHI | Cumberland | 58 min |
| Jul 28, 12:50 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 55 min |
| Jul 28, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 48 min |
| Jul 28, 1:02 PM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 28, 1:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jul 28, 1:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 28, 1:26 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 28, 1:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 1:36 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 1:41 PM EDT | Special Weather Statement | PHI | Monmouth | 64 min |
| Jul 28, 1:52 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 2:03 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jul 28, 2:08 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jul 28, 2:13 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 28, 2:13 PM EDT | Special Weather Statement | PHI | Cape May | 62 min |
| Jul 28, 2:18 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 3 hr |
| Jul 28, 2:26 PM EDT | Special Weather Statement | PHI | Morris | 64 min |
| Jul 28, 2:28 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jul 28, 2:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 2:48 PM EDT | Special Weather Statement | PHI | Burlington | 57 min |
| Jul 28, 2:57 PM EDT | Special Weather Statement | PHI | Camden | 63 min |
| Jul 28, 3:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 3:22 PM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jul 28, 3:30 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Warren | 81 min |
| Jul 28, 4:13 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 4:20 PM EDT | Special Weather Statement | PHI | Warren | 55 min |
| Jul 28, 4:31 PM EDT | Special Weather Statement | PHI | Atlantic | 59 min |
| Jul 28, 4:47 PM EDT | Flash Flood Warning | PHI | Warren | 4 hr |
| Jul 28, 4:57 PM EDT | Special Weather Statement | PHI | Burlington | 63 min |
| Jul 28, 5:04 PM EDT | Special Weather Statement | PHI | Somerset | 56 min |
| Jul 28, 5:06 PM EDT | Special Weather Statement | PHI | Camden | 54 min |
| Jul 28, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 28, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 38 min |
| Jul 28, 5:28 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 3 hr |
| Jul 28, 5:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 3 hr |
| Jul 28, 5:52 PM EDT | Special Weather Statement | PHI | Cumberland | 53 min |
| Jul 28, 5:58 PM EDT | Special Weather Statement | PHI | Somerset | 62 min |
| Jul 28, 6:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Jul 28, 6:05 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 28, 6:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jul 28, 6:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 56 min |
| Jul 28, 6:45 PM EDT | Special Weather Statement | PHI | Warren | 60 min |
| Jul 28, 7:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 28, 7:24 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Jul 28, 7:32 PM EDT | Special Weather Statement | PHI | Atlantic | 58 min |
| Jul 28, 7:40 PM EDT | Special Weather Statement | PHI | Warren | 65 min |
| Jul 28, 7:56 PM EDT | Special Weather Statement | PHI | Hunterdon | 64 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.